# SDR 95UAL767018

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Plug
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS FROM DOOR 1 TO MID GALLEY ON LEFT SIDE INOP.  REPLACED DAMAGED PLUG AT LEFT MID GALLEY FORWARD OF STORAGE CONTAINER.
